Volume 12, issue 3 (2008)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 7, 3761–4380
Issue 6, 3145–3760
Issue 5, 2511–3144
Issue 4, 1893–2510
Issue 3, 1267–1891
Issue 2, 645–1266
Issue 1, 1–644

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
Equivariant covers for hyperbolic groups

Arthur Bartels, Wolfgang Lück and Holger Reich

Geometry & Topology 12 (2008) 1799–1882
Bibliography
1 A Bartels, Squeezing and higher algebraic $K$–theory, $K$–Theory 28 (2003) 19 MR1988817
2 A Bartels, T Farrell, L Jones, H Reich, On the isomorphism conjecture in algebraic $K$–theory, Topology 43 (2004) 157 MR2030590
3 A Bartels, W. Lück, H. Reich, The $K$–theoretic Farrell–Jones conjecture for hyperbolic groups, to appear in Invent. Math.
4 A Bartels, D Rosenthal, On the $K$–theory of groups with finite asymptotic dimension, J. Reine Angew. Math. 612 (2007) 35 MR2364073
5 M R Bridson, A Haefliger, Metric spaces of non-positive curvature, Grund. der Math. Wissenschaften [Fund. Principles of Math. Sciences] 319, Springer (1999) MR1744486
6 G Carlsson, B Goldfarb, The integral $K$–theoretic Novikov conjecture for groups with finite asymptotic dimension, Invent. Math. 157 (2004) 405 MR2076928
7 F T Farrell, L E Jones, $K$–theory and dynamics. I, Ann. of Math. $(2)$ 124 (1986) 531 MR866708
8 F T Farrell, L E Jones, Isomorphism conjectures in algebraic $K$–theory, J. Amer. Math. Soc. 6 (1993) 249 MR1179537
9 E Ghys, P d l Harpe, editor, Sur les groupes hyperboliques d'après Mikhael Gromov, Progress in Mathematics 83, Birkhäuser (1990) MR1086648
10 M Gromov, Hyperbolic groups, from: "Essays in group theory", Math. Sci. Res. Inst. Publ. 8, Springer (1987) 75 MR919829
11 M Gromov, Asymptotic invariants of infinite groups, from: "Geometric group theory, Vol. 2 (Sussex, 1991)", London Math. Soc. Lecture Note Ser. 182, Cambridge Univ. Press (1993) 1 MR1253544
12 M Gromov, Metric structures for Riemannian and non-Riemannian spaces, Modern Birkhäuser Classics, Birkhäuser (2007) MR2307192
13 W Lück, Transformation groups and algebraic $K$–theory, Lecture Notes in Math. 1408, Springer (1989) MR1027600
14 I Mineyev, Flows and joins of metric spaces, Geom. Topol. 9 (2005) 403 MR2140987
15 J R Munkres, Topology: a first course, Prentice-Hall (1975) MR0464128
16 R S Palais, On the existence of slices for actions of non-compact Lie groups, Ann. of Math. $(2)$ 73 (1961) 295 MR0126506
17 J Roe, Hyperbolic groups have finite asymptotic dimension, Proc. Amer. Math. Soc. 133 (2005) 2489 MR2146189
18 R. Sauer, Amenable covers, volume and $L^2$–Betti numbers of aspherical manifolds arXiv:math.AT/0605627
19 G Yu, The Novikov conjecture for groups with finite asymptotic dimension, Ann. of Math. $(2)$ 147 (1998) 325 MR1626745